# SDR SWAA2025110318660

- Difficulty date: September 26, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 57,361 hours, 34,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BURNED EMERGENCY EXIT LIGHT LEFT SIDE IN PASSENGER CABIN.   REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-01-960-801, STEP 2.C, 1, C THRU 2.  TESTED OK.
